MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0347
Medical Device Problem Codes Failure to Transmit Record (1521); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient mentioned that the recorder was flashing yellow after a bowel movement.They reported four hours into the study.The patient was unsure if the capsule was passed.A copy of the study was sent in for review and evaluation and the study duration was three hours and 51 minutes.The full small bowel was captured and there were no issues with the study.They are going to acquire an x-ray to confirm if the capsule has been passed.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel.The product sample was not returned to the medtronic laboratory; however, gfh files was provided by the customer for analysis.The returned sample met specification as received by medtronic.The customer reported that the patient mentioned that the recorder was flashing yellow after a bowel movement.They reported four hours into the study.The reported condition was not confirmed.The investigation found the device to function normally and within specifications.The investigation identified the cause of the reported event to be tested satisfactorily.If information is provided in the future, a supplemental report will be issued.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8377701
Report Number9710107-2019-00071
Device Sequence Number1332891
Product Code NEZ
UDI-Device Identifier07290101362951
UDI-Public07290101362951
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0347
Device Catalogue NumberFGS-0347
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer05/12/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;